# SDR USAA960125

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 794
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH BLEND OUT AFT CARGO FORWARD FRAME BS 794 STRINGER 19R THROUGH STRINGER 20R.  INSTALLED DOUBLER.  REPAIRED PER SRM 51-40-3.  (M)
